
MONOSPRIN 60MG CAPSULE 10'S
By SUN PHARMACEUTICAL INDUSTRIES LTD
Contains: ASPIRIN/ACETYLSALICYLIC ACID 75 MG+ISOSO...(See More)

₹ 18.9115% OFF
Out of Stock
Product Summary
Offer Price | ₹ 18.91 |
---|---|
Your Savings | ₹ 3.34 (15% on MRP) |
Customer Reviews
Jatin Dave
Best place to get your medicines, humble and helping people, most reasonable rates.
Reviewed on 08 Jul 2023
Jatin Dave
Reviewed on 08 Jul 2023
Best place to get your medicines, humble and helping people, most reasonable rates.
Chirag Patel
Best cooperation
Reviewed on 01 Feb 2024
Chirag Patel
Reviewed on 01 Feb 2024
Best cooperation
PATHAN HUNAIDKHAN
Best place for generic medicine at the cheapest rate
Reviewed on 03 Apr 2022
PATHAN HUNAIDKHAN
Reviewed on 03 Apr 2022
Best place for generic medicine at the cheapest rate
Vishva Ukani
Best
Reviewed on 07 Jan 2024
Vishva Ukani
Reviewed on 07 Jan 2024
Best
Mukesh Jain
Proper medicine at big saving rate
Reviewed on 24 Jan 2024
Mukesh Jain
Reviewed on 24 Jan 2024
Proper medicine at big saving rate